2019
Том 71
№ 6

All Issues

Norkin S. B.

Articles: 4
Article (Ukrainian)

A singular one-point problem for a nonlinear system with lag

Norkin S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 459-469

Article (Ukrainian)

A boundary value problem with control in the initial function for nonlinear systems of differential equations with a lagging argument

Bensaad Kh., Norkin S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 3–12

Article (Ukrainian)

Lacunary solutions and generalized solutions of differential equations with diverging arguments

Norkin S. B., Zhivotovsky L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 4. - pp. 542–549

Brief Communications (Russian)

Asymptotic behavior of solutions to a second-order linear homogeneous equation with deviating argument

Lomakin Yu. V., Norkin S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 392–399